Hi, I did try a few months of just putting up with it, trying the 'mind over matter'!!! but just could not sleep it drove me crazy, had to go back to GP who then put me on Gabepentin 100mg, did'nt do anything so he put it up to 300mg x 3 daily. Although I do get some sleep they make me feel spaced out in the day so only take one in the morning and one at night, still with two if I am sat watching tv or in the car with my husband I could quite easily nod off! been on them for about 3 wks now. I still get the pains and tugging n pulling sensations in my legs as soon as I sit! so annoying. I have noticed in the past few days that my stomach has been so bloated and uncomfortable, don't know if this is to do with the tabs, anyone else on these?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.